Antabiotic question??

  1. Has anyone ever taken the antabiotic Clindamicyn for anything? I have to take it for a tooth infection and the warning on this medication says can cause severe intestinal problems. Any one had any stomach problems with this medacine?
     
  2. I don't even know what that is, but I do know that when you are taking an anitbiotic you are supposed to supplement with a probiotic, because it wipes out your intestinal tract of the "good bacteria" which in turn can make you sick more often. We need that good bacteria in our immune system. It might be worth it to look up Acidophilus and Bifidus. It is something that we should all be taking anyways.
     
  3. Yes I used it for my skin as a topical antibiotic for my acne...I never had any problems.

    If you have to take this as a pill then make sure you eat before you take b/c then your stomach will really be upset. From my experience taking antibiotics on an empty stomach makes me nauseous.

    Hope this helps
     
  4. I've never taken it but have given it to patients. Definitely don't take it on an empty stomach. The most common side effect is diarrhea so if that happens make sure you drink lots of fluids so you don't get dehydrated.
     
  5. Eating a yogurt with active bacteria cultures in it will help restore the good bacteria in your belly while you're taking this medication.